tramadol, gabapentin along with other tablets too

I have scoliosis and im in sever pain after having my metal rod removed due to a hairline crack.Anyway im on tramadol 200mg morning and 200mg night 100 afternoon 100 tea time been on it about 6 years now and paracetamol 8 a day, amitrpiline 75mg, naproxen and 1000mg,also diazapan 20mg,and now been put on gabapentin was wondering if anyone is one thins amount of rain relief ,i am still in some quite heavy pain with all these tablets too it scares me as to how i would feel if i didnt take them all :( xx anyone got anything to say , chat or comment on xxxx ty

7 Replies

oldestnewest
  • Hi Nikk,

    You are certainly having a tough time - your dosage of meds is quite strong but have you talked to an anaesthetist they usually lead pain clinics. Mine upped my Tegretol to 400mg three times a day now I am not suggesting you do this but you could ask to discuss your pain relief with someone. I hate to say this but we never completely loose the pain but learn to keep it under wraps for the most part. I am on a pain relief /management course at moment. If we were to take enough pain killers to stop our pain we would be unconscious and that really doesnot help us through the day :) We are always about for a chat so just come back with a reply xgins

  • did a communal answer then found the replies, im not sure what medication it is you talk about but yes i would not take more than i am told. I am waiting currently to be referred to the pain clinic i must be honest i thought they took everything from you and decided what they want to do with you so its always put me off and scared me as i am surely addicted to some medication i would presume? xx

  • I wonder if a med reveiw with your GP could be an answer that sounds an awful lot of meds to be on and maybe some of them as silly as it sounds could actually be causing you more pain... And it certainly might put your mind at rest if you you know for certain all of them together are benefiting you.

    VG x

  • I am waiting currently to be referred to the pain clinic i must be honest i thought they took everything from you and decided what they want to do with you so its always put me off and scared me as i am surely addicted to some medication i would presume? xx

  • Hi Nikki,

    You are certainly on a lot - I wouldn't like to imagine what it would be like for you without the meds.... I am aware of the pain caused by scoliosis as I was guided through the MELISA tests for metal sensitivity prior to my cervical disc replacement by a very kind lady involved in charity work for that and scoliosis whose daughter had it very badly too.

    Is there any more they can do to stabilise and try to straighten your spine again? If you wish I can put you in touch with this very kind lady who might be able to offer some guidance and support and perhaps suggest other routes you might try... Please feel free to message me for this if you want to.

    I hope you have a reasonable day honey...

    Best wishes

    Gary

  • Hi there, As to the question of is there anything to stabilise my spine, the last time i got referred to a specialist he said fusion of 2 but then the rest of the spine works harder therefore then needing more surgery and fusion until finally i would be completely fused my whole back. I went onto the scoliosis forum and i spoke to a couple of people and two had the whole fusion done and they are both on mophine one lady 200mg a day now i can only go off what she said as to me it sounds like a deadly amount but it scared me from surgery. Maybe speaking to someone else like you say might give me a different outlook on things ? ty so much

    Best wishes Nicola :)

  • Hello thankyou so much for the messages i feel like someone understands how i feel. In one sense im glad i am allowed to take such strong medication for the acute pain but in another way i feel im missing out on things as my memory is terriblei have my iphone which all my things to do are on as reminders. My doctor did say last week that he does not want me to feel as though hes giving me more and more tablets each time hes trying to get a happy balance where i am coping as good as i can without going to the next step which would be ketamine or morphine and that thought terrified me. In answer to gary ill reply thankyou all and anything else is happily recieved just nice to feel im not alone in the world although i have a wonderful and supportive family xx

You may also like...